# SDR UALA2013030601329

- Difficulty date: March 6, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 72,166 hours, 27,004 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Nr 10 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1.5 INCH DIA AREA OF DISBOND ON LOWER SURFACE T/E WEDGE OF NR 10 SLAT 8 INCHES FROM T/E AND 5 INCHES FROM OUTBD EDGE.  REPAIR ON NON ROUTINE 24007 DISBONDED AREA ON LOWER SURFACE T/E WEDGE OF NR 10 SLAT 8 INCHES FROM T/E AND 5 INCHES FROM O/B EDGE.
